I am 28 years old. I had no periods for the past five years, after giving birth. I suspect hypothalamic amenorrhea. I had one round of Clomid during my ovulation period, but I had no pregnancy. During the last few months, I stopped my exercise, and so I gained weight. Can I try naturally and see if my body will ovulate on own or should I continue with the Clomid?
Welcome to icliniq.com.
Just by using Clomid (Clomifene) or Letrozole, you may not have your periods. Did you have any significant bleeding post delivery? Your weight looks fine. No periods for five years is too long, and present hormone levels will be unknown. I suggest you have any of the birth control pills of 21 twice a day for 10 days.
Throw away the 21st pill. No matter what the cause is, you will have periods within 7 to 10 days of the last medicine. On day three or four of your periods have serum FSH (follicle stimulating hormone), LH (luteinizing hormone) and AMH (anti-Mullerian hormone). This will give you an idea of follicle reserve and also if any central cause present. If both these are normal, you can start Clomid or Letrozole from day three or four and will have a much better result. I hope I have clarified your query, do write back if any more questions and for your feedback.
Was this answer helpful?|
Query: Hi doctor, I want to get pregnant very soon. Last year, when I was pregnant I missed it in three months. After that I am trying for the same. I am going through regular treatment with my gynecologist. I have done all tests and everything is fine. I am frustrated now. My partner did not undergo any t... Read Full »
Query: Hello doctor, I am 18 and I have never had period but sometimes I feel like something wants to come but it does not come. I had puberty hair and underarms hair two years back. Read Full »
Query: Hi doctor, My girlfriend had irregular periods and USG pelvis showed PCOD. So, she is taking COCP. In spite of taking the drug properly, she missed her period this month. Is anything wrong with her? What to do now? Does she need to continue the drug? Or should she stop it? I heard that COCP may caus... Read Full »
Ask your health query to a doctor online?Ask an Infertility Specialist Now